It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Thank you [I]Secret1983[/I] and [I]reachout[/I] for replying.

I'm taking the taper down approach and I only took 5 mg last night and so far none today. I've had some of the withdrawals, but they have not been as severe (although I have not tried to lay down yet). What I plan on doing is pushing through the withdrawal effects until I can't stand it any more instead of popping a pill every day at the same time. I figure that this might push me further along down the recovery path.

Last night I went 28 hours before I convinced myself that the right thing to do was to taper off and [U]not[/U] go cold turkey. I fell to the mental craving while I was dealing OK with the physical craving. Disappointing, but I'll feel better about it if I can make 28 hours again tonight.

Two symptoms that have appeared that I don't know if they are withdrawal related or not are a tickling, irritating cough (irritating that it irritates my wife) and I @%$# ache all over. My lower back, my legs, my shoulders all ache. Is it that now that the drugs are wearing off that the aches and pains that it was covering up are reappearing? If I take a Skelaxin, the muscle aches go away. Skelaxin is a muscle relaxer.

Well... I'm heading to bed and see what happens. Thanks again!





All times are GMT -7. The time now is 07:22 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!